# SDR NX4R20110503001

- Difficulty date: May 3, 2011
- Submitted: May 5, 2011
- Operation: General aviation
- Aircraft: N902ER
- Make and model: Diamon DA 42
- Aircraft serial: 42277
- Aircraft time: 1,246 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: DA427233600
- Condition: Cracked
- Location: Zone 100
- Part time: 1,246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE FLIGHT CREW NOTICED THAT THE RUDDER PEDALS WERE NO LONGER SYMMETRICAL COMPARED TO EACH OTHER.  A MX TECH INSPECTED THE PILOT'S RT PEDAL (PN-DA4-2723-36-00) AND NOTICED THAT THE VERTICAL WEB THAT CONNECTS THE PEDAL TO THE BRAKE MASTER CYLINDER ROD HAD TORN AT THE WELDED INTERSECTION OF THE TUBE THAT IT IS WELDED TO. THE TEAR/CRACK IN THE HORIZ PEDAL PIVOT TUBE INDICATES A TORSIONAL FAILURE OF THAT TUBE.
